# SDR AU980101

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Part number: 2170105
- Condition: Corroded
- Location: Shimmy Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SHIMMY DAMPER PISTON CORRODED AND CHROME PLATING RUSTED OFF. SHIMMY DAMPER ALSO LOW ON OIL.
